# SDR ASOA2018121305336

- Difficulty date: November 20, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,470 hours, 34,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301065
- Condition: Dented
- Location: Bs 220-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB# 2746375 DENT ON LH FUSELAGE SKIN AFT OF PITOT PROBE. REPAIRED IAW WITH STS EA 30-2018-224 DATED 11/01/2018.
